# SDR DALA2017012000584

- Difficulty date: January 19, 2017
- Submitted: January 24, 2017
- Operation: Air carrier
- Aircraft: N919DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53576
- Aircraft time: 39,190 hours, 18,102 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Screw
- Condition: Sheared
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR JAM HAS SHEARED DOOR STOP ADJUSTMENT SCREW AT EDGE.  REMOVED AND REPLACED AFT CARGO DOOR JAMB IAW MM 52-31-01.
